# SDR CALA2024030800668

- Difficulty date: March 1, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 74,850 hours, 27,972 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5504
- Condition: Corroded
- Location: Bs 328 Rbl30-50
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR SUPPORT BEAM CORROSION AT RBL 30 AND RBL 50 STA 328 MKD DOTS 073. REF AAR N/R 9876571. REMOVED AND REPLACED PREVIOUSLY REPAIR AT FWD WET AREA FLOOR SUPPORT BEAM UPPER CHORD STA 328 RBL 40 - RBL 64 AS PER B737-800 SRM 53-10-51-2R-7 REPAIR 7.
